Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My risperidone response, fourth day Dinah

Posted by floatingbridge on August 8, 2011, at 9:34:37

In reply to Re: My risperidone response, fourth day floatingbridge, posted by Dinah on August 8, 2011, at 9:17:58

Thanks Dinah. Abilify was activating. Odd. But felt terrible to me. These medications are really something. It is morning, and I notice that the long half life of the risperidone leaves a good feeling in it's wake. Calmer.

In answer to your question yesterday, yes, there is a mental clarity. I was confused last night because a. It was night and my fatigue and mood worsen, and b. I had just taken the risperidone for the night. It's best effects for me are a number of hours afterwards. Then there is, actually, an break in the looping as you put it.

Thanks for the crossed fingers and toes :-). We all need that for each other, don't we?


I dig a pony.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:993064
URL: http://www.dr-bob.org/babble/20110728/msgs/993165.html